# SDR FDEA202408301193

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 75,914 hours, 34,511 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402227
- Part serial: FX0007
- Condition: Dirty
- Location: Te Flaps
- Part time: 12,320 hours, 7,882 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON APPROACH. FLAPS STUCK BETWEEN  20-25 DEGREES.  EMERGENCY DECLARED.  PERFORMED TROUBLESHOOTING PER FIM. FOUND FAULT CODE 305 (FLAP DISAGREE) ON FSEU-1. PERFORMED VISUAL INSPECTION OF ALL FLAP DRIVE TRANSMISSIONS AND JACKSCREWS. FOUND FLAP #5 (LH I/B) OVERLOAD INDICATOR TRIPPED. ALL OTHER GEARBOX'S CHECKED GOOD.  DRAINED AND REPLENISHED GEARBOX OIL AND GREASED ENTIRE JACKSCREW AND TRANSMISSION. FOUND #5 GIMBAL DRY OF GREASE. RESET OVERLOAD INDICATOR. PERFORMED OPS TESTS OF FLAP SYSTEMS. WHILE CYCLING FLAPS UP AND DOWN MULTIPLE TIMES, FOUND NO BINDINGS, OR FAULTS.  OPS TESTS GOOD.
